Taylor Series Based Integration with the Fluctuation Freely Approximated Remainder over Gauss Wave Type Basis Functions

Tuna S., Baykara N. A., Demiralp M.

7th International Conference on Computational Methods in Science and Engineering (ICCMSE), Rhodes, Greece, 29 September - 04 October 2009, vol.1504, pp.800-803 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1504
  • Doi Number: 10.1063/1.4771815
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.800-803
  • Istanbul Technical University Affiliated: Yes


Fluctuation free integration has recently appeared to be an efficient way to approximate the definite integral of a function and permits us to use various basis set functions in calculations. In accordance with this fact, we use Gauss Wave Type Basis Functions in computations encountered while trying to approximate the integral appearing in the remainder term of the Taylor expansion of the corresponding function. The utilization of this basis set enables us to investigate the role of the localization in the basis set on the performance of the fluctuation free integration.